ASIA unversity:Item 310904400/17058
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90074/105197 (86%)
Visitors : 7169060      Online Users : 45
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/17058


    Title: A New Key Authentication Scheme Based on Discrete Logarithm
    Authors: 李正吉;Lee, Cheng-Chi
    Contributors: 光電與通訊學系
    Keywords: Key authentication;Public key;Non-repudiation
    Date: -
    Issue Date: 2012-11-26 10:21:23 (UTC+8)
    Abstract: To provide non-repudiation of the user’s public key, Lee et al. proposed an improved public key authentication scheme for cryptosystems based on discrete logarithms in 2003. However, we demonstrate that a dishonest user can forge the public key via the verification equation. Therefore, this scheme cannot achieve the non-repudiation service like its previous versions.
    Relation: APPLIED MATHEMATICS AND COMPUTATION;167(1):572–575
    Appears in Collections:[Department of Photonics and Communication Engineering] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML82View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback